EconPapers    
Economics at your fingertips  
 

On Multivariate Ostrowski Type Inequalities

Chang-Jian Zhao () and Wing-Sum Cheung ()
Additional contact information
Chang-Jian Zhao: China Jiliang University
Wing-Sum Cheung: The University of Hong Kong

Chapter Chapter 27 in Functional Equations in Mathematical Analysis, 2011, pp 361-369 from Springer

Abstract: Abstract In this paper several multivariate Ostrowski integral inequalities are established. These generalize some existing results of Pachpatte and provide new estimates to inequalities of this type.

Keywords: Multivariate Ostrowski’s integral inequality; Ostrowski type inequality; n-fold integral (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_27

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_27

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_27